# SDR AALA2009042100806

- Difficulty date: April 21, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 89,066 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT ON RIGHT SIDE FORWARD IN FIRST CLASS AFT OF RIGHT NUMBER ONE DOOR MISSING LENS.  REPLACED LENS.
